Translator Disclaimer
2018 Interpolation mixing hyperbolic functions and polynomials
J.M. Carnicer, E. Mainar, J.M. Peña
Rocky Mountain J. Math. 48(2): 443-461 (2018). DOI: 10.1216/RMJ-2018-48-2-443

Abstract

Exponential polynomials as solutions of differential equations with constant coefficients are widely used for approximation purposes. Recently, mixed spaces containing algebraic, trigonometric and exponential functions have been extensively considered for design purposes. The analysis of these spaces leads to constructions that can be reduced to Hermite interpolation problems. In this paper, we focus on spaces generated by algebraic polynomials, hyperbolic sine and hyperbolic cosine. We present classical interpolation formulae, such as Newton and Aitken-Neville formulae and a suggestion of implementation. We explore another technique, expressing the Hermite interpolant in terms of polynomial interpolants and derive practical error bounds for the hyperbolic interpolant.

Citation

Download Citation

J.M. Carnicer. E. Mainar. J.M. Peña. "Interpolation mixing hyperbolic functions and polynomials." Rocky Mountain J. Math. 48 (2) 443 - 461, 2018. https://doi.org/10.1216/RMJ-2018-48-2-443

Information

Published: 2018
First available in Project Euclid: 4 June 2018

zbMATH: 06883475
MathSciNet: MR3810207
Digital Object Identifier: 10.1216/RMJ-2018-48-2-443

Subjects:
Primary: 41A05, 41A30, 65D05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • 2018
Back to Top